# SDR 98FDEA00486

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1811
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-LAX:  AFT CARGO COMPT 6 INCH CRACK IN LONGERON 47L AT BS 1811.  *S/D*  ROUTED OUT DAMAGE AREA, VERIFY CRACK REMOVE BY NDT HFEC INSP.  FABRICATE FILLER STRAPS, INNER AND OUTER DOUBLER PER EA 8-5330-38595.  INSTALL PARTS PER EA 8-5330-38595.
